# SDR IPXA09557754

- Difficulty date: October 10, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 SIDEWALL STANCHION CRACKED AFT CARGO BAY LT SIDE AT STA 1380 P/N 453N1601-189.  REMOVED AND REPLACED CRACKED SIDEWALL STANCHION IAW ER NR 09-5065.
